# SDR 04FDEA02071

- Difficulty date: July 14, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46620
- Aircraft time: 64,918 hours, 26,194 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FUSELAGE STATION 1921, LBL 50, FOUND DAMAGED ON EDGE OF CUTOUT, AT CABLE LOCATION.  COMPLIED WITH FEDEX EA 8-5310-77598, FUSELAGE STATION 1921, X=-50, FLOORBEAM LIGHTENING HOLE REPAIR.
